MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARTIS Q.ZEN BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH- AT ARTIS Q.ZEN BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848355
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q.Zen biplane system.During an interventional procedure, the user reported that no x-ray was possible.The procedure was not continued.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a system shutdown during an installation process.Due to an unexpected system behaviour, the automatic start of a software update was postponed.The log analysis showed that the system had been switched off by the user (hard powered off) during the last system backup, which resulted in a corruption of the hp system file in which the patch installation information was stored.The corrupted file in the hp environment started, but the information that the vd11c patch11 was already installed was missing.This led to a new installation process, which was interrupted and aborted by the user by shutting down the system, which brought the system into the error status of an inconsistent configuration.Although the configuration was restored as part of a reactive service activity, which allowed the system to be brought back into operation, the corruption of the hp system file was not detected in the process.This resulted in the information of the already installed vd11c patch11 still being missing in the hp environment.The system software was completely reinstalled as part of service activity which resolved the error of the corrupted hp system files.A possible general error, which would require corrective action of the installed base, could not be identified by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS Q.ZEN BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
6104486461
MDR Report Key12494667
Report Number3004977335-2021-96523
Device Sequence Number3289023
Product Code OWB
UDI-Device Identifier04056869010038
UDI-Public04056869010038
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848355
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer11/15/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown